# SDR UALA2013051603403

- Difficulty date: May 15, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,545 hours, 16,951 cycles
- Engine: Pwa PW2037
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NOSE COWL L/E HAS A DENT APPROXIMATELY ONE O'CLOCK POSITION.   INSTALLED DOUBLER REPAIR ON NOSE COWL L/E IAW SRM 54-11-01, FIG 201, REPAIR 1.  MAJOR REPAIR.
